# SDR SB06020

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115LF
- Condition: Misrouted
- Location: Evac Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31354437
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FAA RAMP INSPECTION, FAA FOUND THE R2 DOOR ESCAPE SLIDE DEPLOY CABLE ROUTED INCORRECTLY.  MAINTENANCE REROUTED THE R2 DOOR ESCAPE SLIDE CABLE (LATCH ASSEMBLY) PER MM 25-61-35.  REINSTALLED R2 DOOR ESCAPE SLIDE PER MM 25-61-35-402-003.
